# SDR REXA2018042760315

- Difficulty date: April 26, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 27,660 hours, 25,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 364911
- Condition: Inoperative
- Location: Seat 8dc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECTION OF EMERGENCY LIGHTING BY SEAT 8DC WAS FOUND INOPERATIVE.  R & R THE EMERGENCY LIGHT IAW AMM 33-51-01. OPS CHECKED GOOD.
